# SDR RAIA00311278

- Difficulty date: November 2, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,769 hours, 18,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6134031
- Part serial: PP533
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL-  EXIT LIGHT OUT ON LAV DOOR.  REMOVED AND REPLACED POWER SUPPLY.
